# SDR QXEA0201290

- Difficulty date: August 22, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIVET MISSING FROM OIL COOLER BOX STRUCTURE, OUTBOARD OF OIL COOLER.  REPLACED RIVET IAW DHC-8-200 SRM 51-40-11.
